# SDR UHLA201605190312

- Difficulty date: May 19, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 33,223 hours, 20,631 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, CRACK INDICATION IN FASTENER HOLE IN SPAR 3 WING STUB ON RT SIDE. THE RT SPAR 3 AND CF 2 BULKHEAD WAS REPAIRED IAW ETD2016-170-048482, REV B.
